I'd be far more inclined to attribute this weight gain to your hypothyroidism, since it's very common for suffers to experience noticeable weight gain. It's true that some prescription psychotropic medications result in weight gain, but Lexapro is rarely linked to this. Your thyroid hormones are intrinsically linked to metabolism and digestive processes, whereas it's unclear whether weight gain experienced by those on Lexapro is attributable to the medication or to changes in environmental factors brought about while the patient is taking the Lexapro. Also, hypothyroidism can cause and exacerbate depression, so you should be wary of that.
I don't know what you're doing to help with your hypothyroidism but, if you're not doing anything, you need to be taking iodine supplements. Also, if you went off your Lexapro without being advised to by your doctor, I recommend you make an appointment with your doctor and talk about it rather than trusting the advice of forum-goers, even though it can be helpful in some cases.